UZH-Logo

Maintenance Infos

Boundedness of cohomology


Brodmann, M; Jahangiri, M; Linh, C H (2010). Boundedness of cohomology. Journal of Algebra, 323(2):458-472.

Abstract

Let d∈N and let Dd denote the class of all pairs (R,M) in which R=⊕n∈N0Rn is a Noetherian homogeneous ring with Artinian base ring R0 and such that M is a finitely generated graded R-module of dimension ⩽d. For such a pair (R,M) let View the MathML source denote the (finite) R0-length of the n-th graded component of the i-th R+-transform module View the MathML source.

The cohomology table of a pair (R,M)∈Dd is defined as the family of non-negative integers View the MathML source. We say that a subclass C of Dd is of finite cohomology if the set {dM|(R,M)∈C} is finite. A set S⊆{0,…,d−1}×Z is said to bound cohomology, if for each family (hσ)σ∈S of non-negative integers, the class View the MathML source is of finite cohomology. Our main result says that this is the case if and only if S contains a quasi diagonal, that is a set of the form {(i,ni)|i=0,…,d−1} with integers n0>n1>⋯>nd−1.

We draw a number of conclusions of this boundedness criterion.

Abstract

Let d∈N and let Dd denote the class of all pairs (R,M) in which R=⊕n∈N0Rn is a Noetherian homogeneous ring with Artinian base ring R0 and such that M is a finitely generated graded R-module of dimension ⩽d. For such a pair (R,M) let View the MathML source denote the (finite) R0-length of the n-th graded component of the i-th R+-transform module View the MathML source.

The cohomology table of a pair (R,M)∈Dd is defined as the family of non-negative integers View the MathML source. We say that a subclass C of Dd is of finite cohomology if the set {dM|(R,M)∈C} is finite. A set S⊆{0,…,d−1}×Z is said to bound cohomology, if for each family (hσ)σ∈S of non-negative integers, the class View the MathML source is of finite cohomology. Our main result says that this is the case if and only if S contains a quasi diagonal, that is a set of the form {(i,ni)|i=0,…,d−1} with integers n0>n1>⋯>nd−1.

We draw a number of conclusions of this boundedness criterion.

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

14 downloads since deposited on 08 Jan 2012
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:08 Jan 2012 20:58
Last Modified:05 Apr 2016 15:17
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2009.07.032
Related URLs:http://arxiv.org/abs/0905.2471

Download

[img]
Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 244kB
View at publisher
[img]
Preview
Content: Accepted Version
Filetype: PDF
Size: 211kB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations